cipralex aggression and hate

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Jun 2007
Total Posts : 1
   Posted 6/1/2007 5:55 AM (GMT -6)   
i am on 7.5mg of cipralex / lexapro and i feel aggressive and am feeling a lot of hatred towards myself and the people around me. its like i cant stand people. i dont want affection or hugs or sex or anything. i´m in a really bad mood every day. i cant stand myself or my life and i feel really angry. i think this pill is making me feel this way although i´ve only been taking it for a week and a half. does anybody else feel aggressive on this pill? i feel i just want to avoid everyone and be alone

Veteran Member

Date Joined Dec 2005
Total Posts : 3036
   Posted 6/1/2007 7:28 AM (GMT -6)   
First of all welcome to the forum,I am very glad that you found us and I hope you find the support you are looking for.
Meds usually take 4-6 weeks to take full effect. It might just be that you are going through a transition and your body is not used to the meds yet.
I would call your doctor though just to be safe and go from there.

Please keep us posted

Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Currently taking none.

"I am woman,hear me roar one day and cry the next!!!"

Veteran Member

Date Joined Jan 2007
Total Posts : 870
   Posted 6/1/2007 9:59 AM (GMT -6)   
sad  ASAS~
First of all welcome :-)
I dont know whether or not it is your meds that are making you feel the way you do.  I can speak to as someone that experiences the same exact feelings.  My aggression and aggitation is alot worse when my depression is at its peak.  I seem to really see it when im tired or havent eaten good.  In the past the docs have treated this with antipyschotic meds.  I am not advocating for these drugs for me but I do know that for someone people they work.  The word "antipyschotic" made me feel embarrassed because I didnt think that I was "psychotic".  That was the biggest hurdle for me, did they work, do a degree for me, yes and it was not the term for the reason to stop them, it was my doc that decided to wean me off all my meds at one time, i just opt not to take so many drugs. 
Sometimes I wonder though if a small dose would help me.
Something to think about though.
" If we deny love that is given to us, if we refuse to give love because we fear pain or loss, then our lives will be empty, our loss greater.”
"You know how people say that if you wish for something hard enough it will come true... Well, I've been wishing for you every night and you still aren't here"

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 1:23 AM (GMT -6)
There are a total of 2,710,422 posts in 298,892 threads.
View Active Threads

Who's Online
This forum has 153436 registered members. Please welcome our newest member, rfghnbvfgyta.
209 Guest(s), 1 Registered Member(s) are currently online.  Details

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer